Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

White stripes in the back of throat, blisters on right side, red spots on roof of mouth. What is this ?

Hi!!(: i have these white stripes in the back of my throat starting on monday. around tuesday they started to turn red and hurting. then by wednesday i had a blister on my right side and its been like that till today. and today im getting red spots on top of the roof of my mouth what is this? (and it hurts to eat any type of meat or food. mostly meat because when i taste is it feels like i have to through up)
Asked On : Wed, 5 Dec 2012
Answers:  1 Views:  173
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dentist 's  Response
The type of the lesions which you have described here that it started with white spots and blisters and afterwards they turn red it looks like that these are aphthous ulcers. This is a very common disease which occur in the mouth. It starts when there is stress or some stomach problem etc. Generally it heals on its own but when there is problem while taking food you can apply an ointment on the spots (ulcer) . The name of the ointment is mucopain.
Answered: Mon, 21 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor